# SDR UIEA2021041300884

- Difficulty date: April 12, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 93,397 hours, 18,300 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20414460401
- Part serial: REAMB10T25
- Condition: Faulted
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WXR PREDICT EICAS MSG( RAN FIM FT 805, RECEIVED ANTENNA FAULT ON BOTH L & R TRANSCIEVER, CHECKED SWITCH S269 ON ANT MOUNT AND NOTED ANTENNA MOUNTING UNCOMMANDED SUSPECTED INTERNAL SHORT ON MOUNT TERMINAL. REMOVED AND REPLACED ANTENNA MOUNT IAW 34-43-05-024. REMOVED AND REPLACED ANTENNA PLANER ARRAY IAW 34-43-05-425. OPS CHECK IAW 34-43-05 GOOD SYS L AND R. )
